Join the 'Alopecia' group to help and get support from people like you.
Related terms: Alopecia Areata, Balding, Baldness, Baldness, female pattern, Hair Loss, Hairloss, Hair Thinning, Loss of Hair
We found 102 questions associated with the 'Alopecia' topic.
Posted 25 May 2011 by • 9 answers
I started taking predisone april 22 2011,20mg 3 times a day. Been taking for 4 1/2 weeks.
Posted 18 Jul 2010 by • 5 answers
Did you stop treatment and if so, did your hair loss get worse after stopping treatment? I am 22 as well and am desperately trying to stop hair loss due to severe stress. I am scared to start and then be dependent on it to keep my hair.
Posted 26 Nov 2017 • 5 answers
Is this another one of those instances of making a "shortage" just so they can raise the prices on it when they put it back on the market? I read that RLC Laboratories (the maker of Nature-Throid) claims that they have closed their manufacturing plants temporarily so that they can upgrade ...
Posted 15 Jun 2013 by • 2 answers
I have had tests ran and my thyroid and is supposedly normal. I had a hysterectomy at 30. I really am devastated and confused because I have dry hair, skin and nails, also can not lose weight for anything. It really all came so sudden was not gradual. The weight was gradual, but the hair falling ...
Posted 31 Jul 2010 by • 3 answers
Fluocinonide - I was prescribed Fluocinonide topical solution for extreme hair loss, to be applied twice day. No where have I seen that this drug will help with hair loss? Can you answer this for me? I am a female and have had extreme hair loss in the last month, you can see my scalp and this all ...
Alopecia - I take hydroxyzine, buspar, and wellbutrin. Which of these meds could be possible causes?
Posted 24 Mar 2016 • 10 answers
... of recent thinning hair or hair loss? These are the only meds I take. I know that anxiety itself can cause these problems. Has anyone had this hair problem with any of the meds I mentioned? "G"
Posted 26 Nov 2007 by • 11 answers
I started experiencing hair loss about two years ago. I did not really notice it until six months later. I was concerned because my Mother is almost bald, and began losing her hair in her thirties. At the time, there were only three things that had changed in my life. I was under terrible stress ...
Posted 18 Jan 2010 by • 8 answers
... depression, weight gain around middle, irregular periods sometimes two a month sometimes skip months, moody, back and joint pain, depression, difficulty sleeping, cold extremeties, low body temp etc. A doc has finally agreed to start me on low dose armour thyroid but I'm scared. Will I ...
Posted 9 Nov 2012 by • 6 answers
Starting New Years Day, Medicare is removing Armour thyroid extract for hypothyroid from its pharmaceutical formulary of approved medications. I received the notice today. My HMO won't cover the cost of my Armour thyroid now. What makes it ridiculousness is that I called some pharmacies about ...
Posted 4 Oct 2010 by • 2 answers
I'm 61, aside from a little arthritis I am fit & healthy. Taking 40mg of Pravastatin (switched from Simvistatin about 4 months ago due to Pravastatin's lower cost). Last few months I have become increasingly upset about what seems to be significant hair thinning. I never had thick ...
Posted 15 Jan 2011 by • 3 answers
I have a female friend and she has been prescribed Crestor 40mg and since starting on this drug she has started to have significant hair loss, is there any correlation between the taking of this drug and hair loss
Posted 22 Feb 2018 by • 2 answers
Lexapro and Zoloft mad my hair fall out starting around 2 weeks. It increased and peaked at about 6-8 weeks and then slowed only some. I used minoxidil for over a year with the Lexapro bc I didn't want to go off of it. I finally decided to go off of it and my hairloss slowed down a few weeks ...
Posted 15 Dec 2014 by • 2 answers
10 months ago, I suffered from alopecia areata. My doctor prescribed me to use minoxidil 5%.I used it until the regrowth of the hair in the affected areas and later stopped using it . Now I am losing around 200 hair per day .How could I stop it? Pls suggest.
Posted 10 May 2012 by • 3 answers
I started taking coreg in Feb.,2011. Three months later I could see a difference in my hair. Now the loss is quite noticeable to everyone. The loss is all over my head. I have asked people in different medical disciplines about this and they have all said " no connection". Today, my ...
Posted 1 Jul 2014 by • 4 answers
Been taking trazodone for YEARS every night to help me sleep. Highest dose was 100 mg and even then I never had a full night of sleep, still it helped me fall asleep fast and was better than nothing. Can't pin point when I started losing A LOT of hair for a 25 year old but it seems to be ...